# SDR NACA2021122300001

- Difficulty date: December 23, 2021
- Submitted: December 29, 2021
- Operation: Air carrier
- Aircraft: N379CX
- Make and model: Boeing 767323
- Aircraft serial: 25199
- Aircraft time: 106,073 hours, 18,746 cycles
- Engine: Ge CF680C2B6
- Engine time: 7,914 hours, 3,148 cycles
- System (JASC): 7220 · Turbine Engine Air Inlet Section
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT ENGINE # 28 BLADE HAS BLEND. INSPECTED AND FOUND # 28 BLADE WITHIN LIMITS IAW B767 AMM 72-00-000
